# SDR A6WA201441844

- Difficulty date: July 20, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 26,470 hours, 25,702 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: 1199351
- Condition: Scored
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE HOUSING SCORED ON INNER SURFACE.
